Couldn't find what you looking for?

TRY OUR SEARCH!

I have advanced secondary bone cancer. I have completed 8 courses of Zometa,and was changed to a daily oral tablet of Bondronat approx 6 weeks ago. I have been taking tamoxafen for about 8 months. Can the combination of these drugs cause an intolerance of alchohol, I find if I drink just one vodka Iam unable to sleep for about four hours and feel unwell. Of course I will not touch a alcholic drink until I can find out what is happening. I have had 4 units in the past month and each time the problem is the same. Can you help Regards Dorothy OBrien

Loading...

Hi Dorothy! Yes, it seems that the drugs that you are taking are causing a serious intolerance to alcohol because having one drink seems to be knocking you out. Do you like to drink or would it be okay if you were able to skip it while you are on the drug treatment right now? Does that make a difference to you? YOu might want to talk to your doctor if it's possible to change your drugs if it is important to you. Keep us posted on what your doctor says.
Reply

Loading...

Thank you for your information, I am on this medication longterm,I know the trearment I am taking is the best for me and that is whats important. Many thanks Dorothy OBrien
Reply

Loading...